5 days after receiving his second dose of the “Pfizer” vaccine … a young man developed myocarditis

0
0


5 days after receiving his second dose of the vaccine

Package of the Pfizer vaccine against Coronavirus

The Israeli “Terem” Emergency Medical Clinic reported that a 19-year-old man with cardiomyopathy was treated for 5 days after receiving his second dose of the “Pfizer” anti-corona virus vaccine.

read more

Back of the queue: How do countries fight vaccines?

For his part, Abdel-Hadi Faroujeh, Terem’s medical director, said: “The fact that symptoms began immediately after vaccination raises suspicions that an immune reaction may be the cause of the infection.”

According to Badarni Baha, one of the clinic’s doctors, the young man has suffered from a rapid heartbeat, along with shortness of breath, and severe pain that spread to his left arm, since he received the second dose of the Corona virus vaccine.

According to the clinic, the development of inflammation as a side effect of vaccination has not yet been confirmed, while a number of cases of myocarditis associated with the Coronavirus have been reported, according to the US National Institutes of Health.

Source: “The Jerusalem Post”





Source link
https://arabic.rt.com/world/1198518-%D8%A8%D8%B9%D8%AF-5-%D8%A3%D9%8A%D8%A7%D9%85-%D9%85%D9%86-%D8%AA%D9%84%D9%82%D9%8A-%D8%AC%D8%B1%D8%B9%D8%AA%D9%87-%D8%A7%D9%84%D8%AB%D8%A7%D9%86%D9%8A%D8%A9-%D9%85%D9%86-%D9%84%D9%82%D8%A7%D8%AD-%D9%81%D8%A7%D9%8A%D8%B2%D8%B1%D8%B4%D8%A7%D8%A8-%D9%8A%D8%B5%D8%A7%D8%A8-%D8%A8%D8%A7%D9%84%D8%AA%D9%87%D8%A7%D8%A8-%D8%B9%D8%B6%D9%84%D8%A9-%D8%A7%D9%84%D9%82%D9%84%D8%A8/

LEAVE A REPLY

Please enter your comment!
Please enter your name here